Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 5, 20124 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jun 5, 2012, 1:02 PM EDT for 4 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2012, 1:02 PM EDT (17:02 UTC)
Expired
Jun 5, 2012, 1:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

Counties Harris County, GA, Meriwether County, GA, Talbot County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2120 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WWUS82 KFFC 051702
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
102 PM EDT TUE JUN 5 2012

GAZ066-067-078-079-089-051745-
102 PM EDT TUE JUN 5 2012

AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PINE MOUNTAIN-CALLAWAY GARDENS TO
ELLERSLIE...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP...TALBOT...MUSCOGEE...MERIWETHER AND HARRIS COUNTIES
THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE WHITESVILLE-PINE LAKE...MOUNTAIN HILL...PINE MOUNTAIN
VALLEY...MULBERRY GROVE...FORTSON...CATAULA...ELLERSLIE...HAMILTON...
CANNONVILLE...SMITHS CROSSROAD...BAUGHS CROSSROADS...JONES
CROSSROADS...LONG CANE...LAGRANGE AND F.D. ROOSEVELT STATE PARK.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3317 8500 3319 8463 3303 8453 3292 8453
      3282 8445 3262 8448 3257 8506 3264 8511
      3267 8510 3269 8512 3273 8512 3275 8515
      3278 8513 3281 8517 3284 8516 3287 8519
      3311 8524
TIME...MOT...LOC 1703Z 248DEG 18KT 3288 8489 3278 8472
          3262 8475

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 9:09 AM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jun 5, 9:09 AM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 AM EDT TUE JUN 5 2012

.UPDATE...
SHOWERS AND A FEW ISOLATED THUNDERSTORMS MOVING ACROSS NORTH
GEORGIA THIS MORNING...AND HAVE ADJUSTED POPS UP TO ACCOUNT FOR
LATEST RADAR TRENDS. WITH INSTABILITIES LIMITED THIS
MORNING...ONLY EXPECTING THE OCCASIONAL LIGHTNING ACTIVITY. HI RES
SHORT TERM MODELS INDICATING AN OVERALL WEAKENING TREND WITH THIS
MAIN RAIN AREA...WITH SOME CLEARING CONDITIONS INTO THE AFTERNOON
PROMOTING STRONGER CONVECTIVE DEVELOPMENT AFTER 18Z. FOR
NOW...HAVE MADE REVISIONS TO THE TEMPERATURES AND DEWPOINTS BASED
ON LATEST OBSERVATIONS...AND HAVE ADJUSTED THE WX GRIDS TO SUIT
THE UPDATED POPS AND LATEST MODELED INSTABILITY GUIDANCE.

UPDATES TO THE FORECAST WILL BE MADE AS NEEDED THROUGH THE
MORNING...THOUGH ANY SIGNIFICANT CHANGES WILL LIKELY NOT BE NEEDED
UNTIL THE AFTERNOON FORECAST PACKAGE.

&&

.PREV DISCUSSION...

SHORT TERM /TODAY THROUGH WEDNESDAY/...
/ISSUED 401 AM EDT TUE JUN 5 2012/
CURRENT RADAR LOOP SHOWS ALMOST A REPEAT OF LAST NIGHT. SHOWERS
AND ISOLATED THUNDERSTORMS MOVING INTO NORTH GEORGIA AT THE
MOMENT. MODELS INDICATE THESE STORMS WILL WEAKEN AS THEY MOVE
SOUTHEAST INTO GEORGIA. THE MODELS SHOW THIS WAVE MOVING SOUTHEAST
ALONG THE GA/SC BORDER TODAY. THIS WAVE IS ALSO ASSOCIATED WITH A
COLD FRONT THAT IS EXPECTED TO MOVE SOUTH THROUGH THE AREA ALSO.
THIS FRONT SHOULD ACT AS A FOCUSING MECHANISM FOR AFTERNOON AND
EVENING THUNDERSTORMS TO REFIRE ALONG. INSTABILITIES ALSO PEAK
THIS BETWEEN 18Z-00Z WITH MUCAPES GETTING TO NEAR 3000 J/KG AND
LIS IN THE -2 TO -4 RANGE. ONCE THIS FRONT PUSHES THROUGH...DRIER
AIR IS EXPECTED TO SLOWLY PUSH INTO NW GA THROUGH WED/THU. TEMPS
WILL STAY NEAR SEASONAL NORMS THROUGH THE SHORT TERM.

01

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
/ISSUED 401 AM EDT TUE JUN 5 2012/

MODELS IN GOOD AGREEMENT TO BEING THE LONG TERM PERIOD WITH
SURFACE TROUGH SOUTH OF THE AREA FROM OFF THE ATLANTIC COAST
THROUGH SOUTH GEORGIA AND THE REMAINDER OF THE GULF COAST STATES.
MOISTURE IS LARGELY ALONG AND SOUTH OF THIS FEATURE...BUT ENOUGH
INTO OUR FORECAST AREA TO WARRANT LOW END POPS DURING THE
AFTERNOON PERIOD THURSDAY. TROUGH SINKS FURTHER SOUTH
FRIDAY...ALTHOUGH THERE ARE INDICATIONS OF RETURN FLOW ON THE
WESTERN SIDE OF THE STATE BY THE ECMWF. WITH GFS DRIER AND
MOISTURE NOT IMPRESSIVE BY OTHER MODELS...WILL KEEP FRIDAY THROUGH
THE WEEKEND DRY. MATTERS COMPLICATED INTO EARLY NEXT WEEK AS GFS
KEEPS CAROLINAS HIGH IN CONTROL ALLOWING FOR CONTINUED DRY
CONDITIONS AND LIMITED POPS. ECMWF BREAKS DOWN RIDGE MUCH FASTER
WITH GULF MOISTURE TRANSPORT IN FULL EFFECT BY MONDAY AND TUESDAY.
WILL USE A BLEND FOR THIS CYCLE WHICH BRINGS LOW END CHANCE POPS
FOR MAINLY THE WESTERN TIER OF THE FORECAST AREA.

DEESE

AVIATION...
/ISSUED 725 AM EDT TUE JUN 5 2012/
12Z UPDATE...
SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO THE ATL AREA. THESE
STORMS WILL MOVE SOUTH OF ATL BY 15Z TO 16Z. THESE STORMS ARE
EXPECTED TO CONTINUE WEAKENING AS THEY MOVE SOUTH. SHOULD ONLY SEE
SHOWERS AT THE ATL AREA AIRPORTS BUT THUNDER IS TO CLOSE TO PULL
IT OUT OF THE FORECAST. WINDS WILL STAY OUT OF THE NW THROUGH
THIS EVENING THEN TURN TO THE NE AFTER 00Z. WIND SPEEDS WILL STAY
IN THE 5-10KT RANGE WITH SOME GUST IN THE 15-18KT RANGE. CEILINGS
WILL STAY VFR THROUGH THE PERIOD EXCEPT IN AND AROUND SHRA/TSRA
DEVELOPMENT.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  61  81  59 / 100  20  30  10
ATLANTA         81  63  80  63 / 100  20  20  10
BLAIRSVILLE     76  53  78  54 /  90  20  20  10
CARTERSVILLE    81  60  81  55 / 100  20  10  10
COLUMBUS        88  67  86  66 /  90  30  30  10
GAINESVILLE     79  61  79  60 / 100  20  20  10
MACON           87  65  86  63 /  90  30  30  20
ROME            84  60  84  56 / 100  20  10  10
PEACHTREE CITY  83  64  81  56 /  90  20  20  10
VIDALIA         87  67  84  66 /  70  60  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....BAKER
AVIATION...31
Hazardous weather outlook, Jun 5, 4:44 AM EDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 AM EDT TUE JUN 5 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
444 AM EDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
NUMEROUS SHOWERS AND THUNDERSTORMS WITH ISOLATED SEVERE STORMS.

.SYNOPSIS...
A DEEP LOW PRESSURE SYSTEM ANCHORED OFF THE NEW ENGLAND COAST IS
ALLOWING UPPER LEVEL DISTURBANCES TO COME SWEEPING INTO THE
SOUTHEAST U.S. IN ADDITION...NUMEROUS SURFACE BOUNDARIES ARE
DRAPED ACROSS THE SOUTHEAST...WITH THE MOST PROMINENT FRONT
EXTENDING FROM NORTHERN MISSISSIPPI AND ALABAMA THROUGH THE
CAROLINAS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY SEVERE STORMS THAT DEVELOP WILL BE
STRONG WINDS TO 60 MPH...QUARTER SIZED HAIL AND FREQUENT
LIGHTNING...MAINLY THIS MORNING OVER NORTH GEORGIA AND THIS
AFTERNOON THROUGH CENTRAL GEORGIA.

.DISCUSSION...
THE LAST IN A SERIES OF SHORTWAVES WILL PUSH THROUGH THE AREA
TODAY WITH CONVECTION ONGOING OVER EXTREME NORTH GEORGIA. BECAUSE
OF THE TIMING...INSTABILITY WILL REMAIN MARGINAL FOR SEVERE STORM
DEVELOP INITIALLY...BUT GRADUALLY INCREASE THROUGH THIS AFTERNOON
AS THE LINE OF STORMS APPROACHES CENTRAL GEORGIA. COOL TEMPS ALOFT
ALONG WITH A PERSISTENT LOW LEVEL JET WILL ALLOW FOR THE
DEVELOPMENT OF A FEW SEVERE STORMS THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORMS WILL BE CONFINED TO THE SOUTHERN HALF OF THE
FORECAST AREA WEDNESDAY AND THURSDAY BEFORE DRYING CONDITIONS MOVE
IN FOR THE WEEKEND WHEN LITTLE OR NO THUNDERSTORM ACTIVITY IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION LATER THIS AFTERNOON OR EVENING.

In the hours before

Special weather statement, Jun 5, 11:56 AM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1156 AM EDT TUE JUN 5 2012

GAZ069-071-080>082-093-094-051630-
1156 AM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN PEACH...MONROE...UPSON...MACON...TAYLOR...BIBB AND CRAWFORD
COUNTIES UNTIL 1230 PM EDT...

AT 1152 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MUSELLA...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PEACH...
MONROE...UPSON...MACON...TAYLOR...BIBB AND CRAWFORD COUNTIES THROUGH
1230 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
MUSELLA...ROBERTA...KNOXVILLE...SANDY POINT...HORNS...FRIENDSHIP...
SKIPPERTON...LIZELLA...JACK BROWN ESTATES...NAKOMIS AND LEE POPE.

&&

LAT...LON 3275 8369 3251 8400 3277 8420 3290 8395
TIME...MOT...LOC 1556Z 307DEG 15KT 3278 8404
Special weather statement, Jun 5, 12:25 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1225 PM EDT TUE JUN 5 2012

GAZ086-097-098-111>113-051700-
1225 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN WHEELER...TREUTLEN...TOOMBS...MONTGOMERY...LAURENS AND
EMANUEL COUNTIES UNTIL 100 PM EDT...

AT 1220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM KIBBEE TO 5 MILES WEST OF BARNHILL...MOVING
EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WHEELER...TREUTLEN...TOOMBS...MONTGOMERY...LAURENS AND
EMANUEL COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE FIVE POINTS...SANTA CLAUS...TARRYTOWN...GILLIS
SPRINGS...BARNHILL...ZAIDEE...LOTHAIR...SOPERTON...NORMANTOWN...
VIDALIA...OAK PARK...LYONS...KIBBEE...PONDEROSA AND OHOOPEE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3208 8219 3207 8221 3219 8247 3228 8274
      3248 8265 3247 8247 3238 8223 3236 8224
      3234 8223 3222 8220 3218 8218
TIME...MOT...LOC 1626Z 287DEG 26KT 3230 8242 3221 8246
          3229 8271
Special weather statement, Jun 5, 12:33 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 PM EDT TUE JUN 5 2012

GAZ066-067-078-051700-
1233 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN TROUP...MERIWETHER AND HARRIS COUNTIES UNTIL 100 PM EDT...

AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITESVILLE-PINE LAKE...MOVING EAST AT 30
MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP...
MERIWETHER AND HARRIS COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE JONES CROSSROADS...WHITESVILLE-PINE
LAKE...SHILOH...PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...
WAVERLY HALL...PINE MOUNTAIN-CALLAWAY GARDENS AND HAMILTON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3290 8511 3289 8486 3288 8486 3287 8475
      3284 8470 3280 8469 3266 8473 3280 8514
TIME...MOT...LOC 1634Z 283DEG 25KT 3284 8507
Special weather statement, Jun 5, 12:39 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1239 PM EDT TUE JUN 5 2012

GAZ090-091-102-103-051730-
1239 PM EDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WEBSTER...
STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 130 PM EDT...

AT 1236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM AROUND JAMESTOWN/SOUTH FORT BENNING...MOVING
EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH
130 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
OMAHA...LOUVALE...JAMESTOWN/SOUTH FORT BENNING...CUSSETA...
CHRISTOPHER...BROOKLYN...RENFROE...MANTA...ZELLOBEE...SEMINOLE...
BRANTLEY...CHURCH HILL AND BUENA VISTA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3211 8506 3218 8503 3219 8499 3223 8497
      3223 8493 3225 8492 3226 8490 3230 8496
      3236 8493 3238 8449 3216 8452
TIME...MOT...LOC 1639Z 276DEG 24KT 3231 8487
Local storm report, Jun 5, 12:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1259 PM EDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             4 S JEFFERSON           34.06N 83.57W
06/05/2012  E1.75 INCH       JACKSON            GA   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL OCCURRED NEAR HWY 358 AND PROSPECT
            CHURCH RD AREA NOT FAR FROM I-16.

1240 PM     HAIL             3 SW PERRY              32.43N 83.77W
06/05/2012  E1.00 INCH       HOUSTON            GA   PUBLIC

            NEAR 1100 BLOCK OF THIRD STREET IN PERRY

1240 PM     HAIL             1 SSE EASTMAN           32.19N 83.17W
06/05/2012  E0.75 INCH       DODGE              GA   PUBLIC

            PENNY SIZE HAIL OCCURRED ON FREAMON GRAHAM BLVD IN
            EASTMAN

&&

SNELSON
Special weather statement, Jun 5, 1:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
102 PM EDT TUE JUN 5 2012

GAZ066-067-078-079-089-051745-
102 PM EDT TUE JUN 5 2012

AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PINE MOUNTAIN-CALLAWAY GARDENS TO
ELLERSLIE...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP...TALBOT...MUSCOGEE...MERIWETHER AND HARRIS COUNTIES
THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE WHITESVILLE-PINE LAKE...MOUNTAIN HILL...PINE MOUNTAIN
VALLEY...MULBERRY GROVE...FORTSON...CATAULA...ELLERSLIE...HAMILTON...
CANNONVILLE...SMITHS CROSSROAD...BAUGHS CROSSROADS...JONES
CROSSROADS...LONG CANE...LAGRANGE AND F.D. ROOSEVELT STATE PARK.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3317 8500 3319 8463 3303 8453 3292 8453
      3282 8445 3262 8448 3257 8506 3264 8511
      3267 8510 3269 8512 3273 8512 3275 8515
      3278 8513 3281 8517 3284 8516 3287 8519
      3311 8524
TIME...MOT...LOC 1703Z 248DEG 18KT 3288 8489 3278 8472
          3262 8475

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:06 AM EDTSpecial Weather StatementFFCDade24 min
Jun 5, 5:25 AM EDTSpecial Weather StatementFFCDade, Walker35 min
Jun 5, 5:57 AM EDTSpecial Weather StatementFFCChattooga, Dade, Walker48 min
Jun 5, 6:40 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd, Gordon, Polk, Walker35 min
Jun 5, 7:51 AM EDTSpecial Weather StatementFFCHaralson24 min
Jun 5, 11:14 AM EDTSpecial Weather StatementFFCBibb, Monroe31 min
Jun 5, 11:50 AM EDTSpecial Weather StatementFFCBibb, Twiggs25 min
Jun 5, 11:56 AM EDTSpecial Weather StatementFFCCrawford34 min
Jun 5, 12:06 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Dodge, Houston, Jones, Laurens and 2 more39 min
Jun 5, 12:25 PM EDTSpecial Weather StatementFFCTreutlen35 min
Jun 5, 12:33 PM EDTSpecial Weather StatementFFCHarris27 min
Jun 5, 12:33 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Treutlen, Wheeler42 min
Jun 5, 12:39 PM EDTSpecial Weather StatementFFCChattahoochee, Marion51 min
Jun 5, 12:44 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Twiggs, Wilkinson46 min
Jun 5, 12:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Peach, Pulaski, Twiggs25 min
Jun 5, 12:59 PM EDTSevere Thunderstorm WarningFFCDodge, Montgomery, Telfair, Toombs, Wheeler46 min
Jun 5, 1:01 PM EDTTornado WarningFFCToombs24 min
Jun 5, 1:09 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wheeler, Wilcox38 min
Jun 5, 1:14 PM EDTSpecial Weather StatementFFCHarris, Heard, Meriwether, Talbot, Troup46 min
Jun 5, 1:18 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox42 min
Jun 5, 1:29 PM EDTSpecial Weather StatementFFCDodge, Montgomery31 min
Jun 5, 1:30 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster45 min
Jun 5, 1:38 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens52 min
Jun 5, 1:41 PM EDTSpecial Weather StatementFFCTaylor34 min
Jun 5, 1:50 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor25 min
Jun 5, 1:58 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard, Meriwether32 min
Jun 5, 2:02 PM EDTSpecial Weather StatementFFCTelfair28 min
Jun 5, 2:13 PM EDTSevere Thunderstorm WarningFFCTelfair47 min
Jun 5, 2:16 PM EDTSpecial Weather StatementFFCCrawford, Houston, Macon, Peach, Taylor44 min
Jun 5, 2:25 PM EDTSpecial Weather StatementFFCDooly35 min
Jun 5, 2:28 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Douglas, Fayette, Meriwether, Pike and 1 more32 min
Jun 5, 2:41 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox49 min
Jun 5, 2:46 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs44 min
Jun 5, 2:57 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Lamar, Pike, Spalding and 1 more33 min
Jun 5, 3:23 PM EDTSpecial Weather StatementFFCBleckley, Twiggs, Wilkinson52 min
Jun 5, 3:26 PM EDTSevere Thunderstorm WarningFFCWilcox34 min
Jun 5, 3:29 PM EDTSpecial Weather StatementFFCButts, Clayton, Henry, Lamar, Monroe31 min
Jun 5, 3:45 PM EDTSpecial Weather StatementFFCBleckley, Laurens, Wilkinson45 min
Jun 5, 3:52 PM EDTSpecial Weather StatementFFCTelfair23 min
Jun 5, 4:05 PM EDTSpecial Weather StatementFFCJasper25 min
Jun 5, 4:21 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Montgomery, Treutlen39 min
Jun 5, 4:51 PM EDTSpecial Weather StatementFFCChattahoochee, Marion24 min
Jun 5, 4:57 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.